American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Zur Izhakian, Manfred Knebusch and Louis Rowen. Algebraic structures of tropical mathematics. Contemporary Mathematics 616 (2014) 125-150.
Book volume table of contents   
View Article: PDF

[2] Zur Izhakian, Manfred Knebusch and Louis Rowen. Categorical Notions ofLayered Tropical Algebra and Geometry. Contemporary Mathematics 589 (2013) 191-234.
Book volume table of contents   
View Article: PDF

[3] Konstantin Ardakov. The controller subgroup of one-sided ideals in completed group rings. Contemporary Mathematics 562 (2012) 11-26.
Book volume table of contents   
View Article: PDF

[4] H. H. Brungs and J. Gräter. Characterizing nearly simple chain domains. Proc. Amer. Math. Soc. 131 (2003) 1347-1355. MR 1949863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bertram Yood. The strong radical and finite-dimensional ideals. Proc. Amer. Math. Soc. 130 (2002) 139-143. MR 1855630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steffen König and Changchang Xi. A characteristic free approach to Brauer algebras. Trans. Amer. Math. Soc. 353 (2001) 1489-1505. MR 1806731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steffen König and Changchang Xi. Cellular algebras and quasi-hereditary algebras: a comparison. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 71-75. MR 1696822.
Abstract, references, and article information   
View Article: PDF

[8] R. Mazurek and E. Roszkowska. Examples of chain domains. Proc. Amer. Math. Soc. 126 (1998) 661-667. MR 1423319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. R. Tripp. Differential operators on Stanley-Reisner rings. Trans. Amer. Math. Soc. 349 (1997) 2507-2523. MR 1376559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Irving Kaplansky. A quasi-commutative ring that is not neo-commutative . Proc. Amer. Math. Soc. 122 (1994) MR 1257114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Auslander, M. I. Platzeck and G. Todorov. Homological theory of idempotent ideals . Trans. Amer. Math. Soc. 332 (1992) 667-692. MR 1052903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. C. MacDuffee. An introduction to the theory of ideals in linear associative algebras . Trans. Amer. Math. Soc. 31 (1929) 71-90. MR 1501469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1